# SDR 07FDEA04845

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: AUB71242
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK) PYLON NR 3 FOUND INTERNAL SIDE FRAME BROKEN AND DEFORMED.  REPLACED STRAP P/N AVB7123-3, ANGLE P/N AUB7123-5, ZEE P/N AUB7123-7, CLIP P/N AUB7124-2 FOR SRM 51-33-01 VOL II.
